Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 44, NWS Charleston, WV

June 13, 2021Kanawha County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2021, 5:57 PM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 5:57 PM EDT (21:57 UTC)
Expired
Jun 13, 2021, 6:45 PM EDT
In force
48 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kanawha County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 19 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:08 PM EDTTSTM WND DMG3 Ssw Sissonville, WVTREE DOWN ALONG AARONS FORK ROAD IN SISSONVILLE
Jun 13, 6:08 PM EDTTSTM WND DMG3 Ssw Sissonville, WVTREE DOWN ALONG AARONS FORK ROAD IN SISSONVILLE.
Jun 13, 6:24 PM EDTTSTM WND DMG3 Ssw South Charleston, WVPOWER LINES BLOWN DOWN ONTO THE ROADWAY AT THE 3100 BLOCK OF GREENBRIER STREET
Jun 13, 6:24 PM EDTTSTM WND DMG3 Ssw South Charleston, WVPOWER LINES BLOWN DOWN ONTO THE ROADWAY AT THE 3100 BLOCK OF GREENBRIER STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS51 KRLX 132157
SVRRLX
WVC039-079-132245-
/O.NEW.KRLX.SV.W.0044.210613T2157Z-210613T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
557 PM EDT Sun Jun 13 2021

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northern Kanawha County in central West Virginia...
  East central Putnam County in western West Virginia...

* Until 645 PM EDT.

* At 556 PM EDT, a severe thunderstorm was located over Sissonville,
  or 9 miles north of Charleston, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Charleston, Nitro, Winfield, Jefferson, South Charleston, St.
  Albans, Dunbar, Sissonville, Chesapeake, Marmet, Belle, Poca, Cross
  Lanes, Pinch, Institute, Coal Fork, Elkview, Teays Valley and
  Bancroft.

This includes the following highways...
 Interstate 79 between mile markers 1 and 15.
 Interstate 77 in West Virginia between mile markers 96 and 116.
 Interstate 64 in West Virginia between mile markers 43 and 57.
 West Virginia Turnpike between mile markers 88 and 95.
 Route 119 between mile markers 74 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3851 8192 3860 8167 3855 8163 3859 8154
      3839 8126 3818 8160
TIME...MOT...LOC 2156Z 320DEG 22KT 3848 8164 

HAIL...1.00IN
WIND...60MPH
 
$$

19
2 follow-up statements
801 
WWUS51 KRLX 132219
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
619 PM EDT Sun Jun 13 2021

WVC079-132229-
/O.CAN.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Putnam WV-
619 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUTNAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and western West Virginia.

LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
      3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2219Z 293DEG 26KT 3840 8144 

$$

WVC039-132245-
/O.CON.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Kanawha WV-
619 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN KANAWHA COUNTY...

At 619 PM EDT, a severe thunderstorm was located over Pinch, or 11
miles east of Charleston, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Charleston, South Charleston, Sissonville, Pinch, Coal Fork and
Elkview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
      3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2219Z 293DEG 26KT 3840 8144 

HAIL...1.00IN
WIND...60MPH
 
$$

19
959 
WWUS51 KRLX 132237
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
637 PM EDT Sun Jun 13 2021

WVC039-132246-
/O.EXP.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Kanawha WV-
637 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KANAWHA COUNTY
WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and western West Virginia.

LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
      3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2236Z 270DEG 22KT 3832 8136 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
301 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Showers and possible strong storms continue into this evening,
before a cold front before crosses tonight. A reinforcing cold
front crosses Monday evening. High pressure mid/late next week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...

 	Slight Risk for Severe Thunderstorms Today...

At the time of writing showers and thunderstorms were firing up
across Ohio and northern West Virginia in alignment with a
digging shortwave trough and accompanying surface cold front.
With convective parameters of 800-1000 J/kg of DCAPE and 20-25
kts of bulk shear noted on Mesoanalysis, the main concern with
storms that do have the capability of growing to strong to
severe levels will be the potential for downbursts and damaging
wind gusts. Forecast soundings denote freezing levels of 13-14
kft for today, which is plausible for healthy vertical cells to
produce hail. On top of that, training cells poses a concern for
high water issues given previously tarnished flash flood
guidance. A Severe Thunderstorm Watch has been issued for the
northern portions of the forecast area and will remain in effect
until 7 PM as it currently stands.

These showers and storms will continue to propagate
southeastward after transpiring through this evening ahead of
the aforementioned cold frontal passage progged to occur late
tonight. 12z suite CAMs hint this line will push east of the
Appalachians after 8-10 PM, leaving behind leftover showers
along the higher terrain before destabilizing heading into the
overnight period. Dewpoints will remain in the 60s in the wake
of FROPA tonight, with another decent signal for low stratus and
fog across the area heading into Monday morning.

A brief lull in precipitation will take shape for the start of
the work week before a reinforcing cold front arrives Monday
afternoon. Its parent shortwave sinks down from the Upper Great
Lakes and sweeps the surface boundary through northern West
Virginia during the later half of the day. Dewpoints in the 60s
will still have residence over the area when the secondary front
arrives, prompting another round of showers and storms. The
severity threat will be less than what is being observed today,
but a marginal risk will be in effect for portions of southeast
Ohio and northern West Virginia.

Temperatures today and Monday ahead of the frontal boundaries
will boost up into the mid to upper 80s across the lowlands.
Overnight lows approach the mid 60s, further solidifying the
potential for fog for the Monday morning commute.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 300 PM Sunday...

The reinforcing cold front makes its final passage overnight
Monday with precip wrapping up along the mountains in
accordance. Colder northwest air will arrive in its wake,
prompting highs to tumble on Tuesday into the upper 70s in the
lowlands and 60s for the highest elevations. Mostly dry weather
takes shape for a brief time on Tuesday before yet another
disturbance in a series of shortwaves plunges down into western
Pennsylvania during peak heating hours. This imposes potential
for showers and storms across our northeastern zones, but in a
much lesser capacity compared to the last several days.

Stout high pressure prevails upstream over the Great Lakes for
midweek, providing subsidence over the Central Appalachians to
finally allow a dry spell to take shape. Dewpoints will become
depleted as dry air settles overhead, allowing for a Chamber of
Commerce day on Wednesday with temperatures hovering in the mid
70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM Sunday...

High pressure will remain parked nearby through the majority of
the work week with cooler than normal air in place. As this
surface feature exits off the Carolina coast, return flow will
transpire and usher in Gulf moisture in time for a system
gearing up for the start of the weekend. This northern stream
disturbance may tap into a tropical airmass emerging out of the
Gulf of Mexico, setting up for a wet weekend ahead.

Temperatures return to near seasonable levels by the end of the
work week within the southwesterly flow regime.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 650 AM Sunday...

     Slight Risk for Severe Thunderstorms Northern WV Sunday...

Afternoon thunderstorms are underway across northern West
Virginia and southeast Ohio as a cold front nears the region.
Some of these storms may pose a damaging wind threat through
this evening with the potential for hail as well. All terminals
will be susceptible to receiving a dose of rain and higher wind
gusts, so opted for TEMPO groups through the conclusion of the
current ZULU day.

The front will cross overnight, leaving behind a combination of
stratus and fog for Monday morning within the post-frontal moist
environment. If sites do see direct impact from a shower or
storm today, the likelihood for fog development will increase.

Conditions stabilize for a brief time Monday morning before a
secondary cold front arrives in the late afternoon. The bulk of
this convection skirts our northern terminals late in the TAF
period.

Winds will be generally light and variable outside of
thunderstorms today, then shifting out of the west/northwest for
Monday in the wake of the cold front.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: TAFs will need amended where thunderstorms
approach this afternoon and evening. Formation of fog and
stratus is likely to vary overnight tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    L    H

AFTER 18Z MONDAY...
IFR in fog possible most mornings this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK
NEAR TERM...MEK
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...MEK
Hazardous weather outlook, Jun 13, 5:03 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
503 PM EDT Sun Jun 13 2021

KYZ101-103-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-039-
040-519>526-142115-
Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio and much of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall again mainly
during the afternoon and evening. Although the thunderstorms will
not be as slow moving, nor the atmosphere as moist, as during late
last week, rainfall can become locally excessive if thunderstorms
hit
the same location more than once, especially given moist soil
conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and storms are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-142115-
Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall today, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if
thunderstorms hit the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 13, 3:50 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 NNW JACKSON           39.06N  82.64W
06/13/2021                   JACKSON            OH   TRAINED SPOTTER

            2.75 INCH DIAMETER BRANCHES BROKEN FROM MULTIPLE TREES

&&

EVENT NUMBER RLX2100710

SL
Local storm report, Jun 13, 5:15 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
515 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     2 WNW SANDHILL          39.26N  81.29W
06/13/2021                   WOOD               WV   DEPT OF HIGHWAYS

            TREE DOWN AT US-50 AND BORLAND SPRINGS RD, TIME
            ESTIMATED FROM RADAR

0355 PM     TSTM WND DMG     2 S BIG ROCK            39.07N  82.77W
06/13/2021                   JACKSON            OH   911 CALL CENTER

            TREE DOWN ON BETHEL RIDGE RD, TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER RLX2100711
EVENT NUMBER RLX2100712

JP
Local storm report, Jun 13, 5:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      1 NNE LONG RUN          39.29N  80.64W
06/13/2021                   DODDRIDGE          WV   911 CALL CENTER

            FLOODING REPORTED ALONG WISEMAN RUN ADJACENT TO ROUTE
            50 WEST OF SALEM

&&

EVENT NUMBER RLX2100713

MEK
Local storm report, Jun 13, 5:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       1 W WARNOCK             38.49N  83.02W
06/13/2021  M1.91 INCH       GREENUP            KY   CO-OP OBSERVER

            COOPERATIVE OBSERVER MEASURED 1.91 INCHES OF RAIN IN 30
            MINUTES

&&

EVENT NUMBER RLX2100714

SL
Local storm report, Jun 13, 5:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     6 E MARIETTA            39.42N  81.33W
06/13/2021                   WASHINGTON         OH   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG SR 26 BETWEEN MILE
            MARKERS 6 TO 17

&&

EVENT NUMBER RLX2100715

SL
Local storm report, Jun 13, 5:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     DEBRIS FLOW      WINGETT RUN             39.54N  81.24W
06/13/2021                   WASHINGTON         OH   LAW ENFORCEMENT

            LANDSLIDE REPORTED ALONG SR 26 NEAR MILE POST 15

&&

EVENT NUMBER RLX2100716

SL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:47 AM EDTSpecial Weather StatementRLXTyler43 min
Jun 13, 12:27 PM EDTSpecial Weather StatementRLXDoddridge48 min
Jun 13, 12:43 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Tyler2 hr
Jun 13, 1:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Upshur41 min
Jun 13, 1:45 PM EDTSpecial Weather StatementRLXLewis, Upshur45 min
Jun 13, 2:02 PM EDTSevere Thunderstorm WarningRLXBarbour, Lewis, Randolph, Upshur43 min
Jun 13, 2:45 PM EDTSpecial Weather StatementRLXBraxton45 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Tyler40 min
Jun 13, 3:17 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis43 min
Jun 13, 3:22 PM EDTSevere Thunderstorm WarningRLXTaylor38 min
Jun 13, 3:36 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood39 min
Jun 13, 3:37 PM EDTFlash Flood WarningRLXBraxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more4 hr
Jun 13, 3:44 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler46 min
Jun 13, 4:01 PM EDTSevere Thunderstorm WarningRLXUpshur, Webster29 min
Jun 13, 4:02 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood3 hr
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt38 min
Jun 13, 4:17 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur43 min
Jun 13, 4:20 PM EDTSevere Thunderstorm WarningRLXMason40 min
Jun 13, 4:40 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood35 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt47 min
Jun 13, 5:09 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Ritchie, Wirt, Wood27 min
Jun 13, 5:20 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer40 min
Jun 13, 5:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt31 min
Jun 13, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam26 min
Jun 13, 5:42 PM EDTFlash Flood WarningRLXPocahontas4 hr
Jun 13, 5:45 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more45 min
Jun 13, 5:49 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Ritchie3 hr
Jun 13, 5:50 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood40 min
Jun 13, 5:58 PM EDTFlash Flood WarningRLXWirt, Wood3 hr
Jun 13, 6:04 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne41 min
Jun 13, 6:18 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more42 min
Jun 13, 6:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt36 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Putnam39 min
Jun 13, 6:43 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more3 hr
Jun 13, 6:49 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Raleigh and 1 more41 min
Jun 13, 7:01 PM EDTFlash Flood WarningRLXPocahontas3 hr
Jun 13, 7:01 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo44 min
Jun 13, 7:08 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming52 min
Jun 13, 7:10 PM EDTFlash Flood WarningRLXWebster3 hr
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh51 min
Jun 13, 7:34 PM EDTSevere Thunderstorm WarningRLXKanawha26 min
Jun 13, 7:54 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.